Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4657
Title: On the commutativity of s-unital rings and periodical rings
Authors: Giri, R. D.
Tiwari, Shraddha
Issue Date: 1994
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: R.D. Giri and Shraddha Tiwari, "On the commutativity of s-unital rings and periodical rings", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 26 (1994), pp. 327-338.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
26 (1994)
Abstract: In questo lavoro vengono provati due teoremi relativi alla commutatività di anelli s-unitali e di anelli periodici.
In this paper two theorems have been proved for the commutativity of s-unital rings and periodic rings respectively.
URI: http://hdl.handle.net/10077/4657
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.26 (1994)

Files in This Item:
File Description SizeFormat 
GiriTiwariRendMat26.pdf176.92 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

696
Last Week
0
Last month
0
checked on Oct 24, 2018

Download(s)

167
checked on Oct 24, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.